Please use this identifier to cite or link to this item:
http://hdl.handle.net/10553/122179
Title: | Identidades de tipo Machin con π y dos arcotangentes | Authors: | Plaza, Angel | Issue Date: | 2018 | Journal: | Gaceta de la Real Sociedad Matemática Española | URI: | http://hdl.handle.net/10553/122179 | ISSN: | 1138-8927 | Source: | Gaceta de la Real Sociedad Matematica Española, ISSN 1138-8927, Vol. 21, Nº 3, 2018, págs. 608 |
Appears in Collections: | Artículos |
Page view(s)
21
checked on Jan 20, 2024
Download(s)
4
checked on Jan 20, 2024
Google ScholarTM
Check
Share
Export metadata
Items in accedaCRIS are protected by copyright, with all rights reserved, unless otherwise indicated.